# SDR AALA201903049027

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 6,317 hours, 2,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT WAS NOT WORKING.  MAINTENANCE REPLACED FLASHLIGHT BATTERY IAW AMM 25-60-00.   PERFORMED SATISFACTORY OPERATIONAL CHECK.
